# SDR ASAA0580297

- Difficulty date: May 26, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 17946081
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - FAILED RIGHT AIR CONDITIONING SYSTEM WATER SEPARATOR CAUSED CABIN TO FILL WITH SMOKE.  REPLACED WATER SEPARATOR, AND PERFORMED PNEUMATIC DUCTS BURN OUT PROCEDURE.  (M)
